MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a1 patient identifier: sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed alinity c carbon dioxide for one patient.The following results were provided (reference range 22 ¿ 32 mmol/l): (b)(6) 2025, sid (b)(6), initial co2 result ((b)(6)) = 6.8 mmol/l; repeat result= 6.8 mmol/l; repeat result ((b)(6)) = 4.1 mmol/l; radiometer co2 result= 20 mmol/l (released result); lipemia index= 1.3; triglyceride= 27 mmol/l additional results were provided: qep (serum protein electrophoresis) and sflc (serum free light chain) were normal.Additional samples were collected with the following results: sid (b)(6), initial co2 result= 15 mmol/l; radiometer co2= 17 mmol/l, lipemia index= 0.83, triglycerides= 21.9.(b)(6) 2025, sid (b)(6), initial co2 result= 21 mmol/l; radiometer co2 result = 25 mmol/l; lipemia index= 0.29.(b)(6) 2025, sid (b)(6), initial co2 result= 21 mmol/l; radiometer co2 result = 23 mmol/l; lipemia index= 0.11; triglycerides= 4.9.(b)(6) 2025, sid (b)(6), initial co2 result= 23 mmol/l; radiometer co2 result = 25 mmol/l; lipemia index= 0.38; triglycerides= 5.8 there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending for the alinity c carbon dioxide assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 67723uq01.The device history record review found no issue related to the current complaint for lot number 67723uq01.The overall performance of the alinity c carbon dioxide reagents in the field was reviewed using data gathered from customers worldwide.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for the lot numbers in the field for lot number 67723uq01 is within the established control limits.Therefore, no unusual reagent performance was identified.Review of labeling found adequate information regarding the issue under review.Based on the investigation, no systemic issue or deficiency of the alinity c carbon dioxide reagent lot 67723uq01 was identified.
 
Event or Problem Description
The customer observed a falsely depressed alinity c carbon dioxide for one patient.The following results were provided (reference range 22 ¿ 32 mmol/l): on (b)(6) 2025, sid (b)(6), initial co2 result(b)(6) = 6.8 mmol/l; repeat result= 6.8 mmol/l; repeat result (b)(6) = 4.1 mmol/l; radiometer co2 result= 20 mmol/l (released result); lipemia index= 1.3; triglyceride= 27 mmol/l.Additional results were provided: qep (serum protein electrophoresis) and sflc (serum free light chain) were normal.Additional samples were collected with the following results: sid (b)(6) , initial co2 result= 15 mmol/l; radiometer co2= 17 mmol/l, lipemia index= 0.83, triglycerides= 21.9.On (b)(6) 2025, sid (b)(6) , initial co2 result= 21 mmol/l; radiometer co2 result = 25 mmol/l; lipemia index= 0.29.On (b)(6) 2025, sid (b)(6), initial co2 result= 21 mmol/l; radiometer co2 result = 23 mmol/l; lipemia index= 0.11; triglycerides= 4.9.On (b)(6) 2025, sid (b)(6), initial co2 result= 23 mmol/l; radiometer co2 result = 25 mmol/l; lipemia index= 0.38; triglycerides= 5.8 there was no impact to patient management reported.

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23076319
Report Number3002809144-2025-00296
Device Sequence Number11923447
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594(17)260228(10)67723UQ01
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number07P72-20
Device Lot Number67723UQ01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown